MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364); Loss of consciousness (2418)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No allegation against the system was reported by the customer.Bigfoot conducted a thorough investigation and there was no indication that the product did not meet specification.Bigfoot unity does not include high glucose alerts.Review of the data logs show that the patient was interacting with the system and administering insulin doses.The insulin dose recommendations were reviewed and found to be issued per specification.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.
 
Event or Problem Description
On (b)(6) 2022, a customer reported a severe hyperglycemic event, including loss of consciousness, and dka.Customer was admitted to hospital with blood glucose over 700 mg/dl, treated with insulin drip and injections.Customer was not wearing a sensor at the time of the event and reported having their insulin prescription adjusted just prior to the hospitalization.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key18104217
Report Number3016525500-2022-00016
Device Sequence Number5428520
Product Code QLG
UDI-Device Identifier00850003506357
UDI-Public0100850003506357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberFG-300200
Device Catalogue NumberFG-300200
Device Lot Number14374
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age41 YR
Patient SexUnknown